RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 4, Pages 3–14 (Mi mz4749)  

This article is cited in 3 scientific papers (total in 3 papers)

Structure of differential operators on a locally compact abelian group

S. S. Akbarov

Moscow Institute of Electronic Engineering

Full text: PDF file (1347 kB)

English version:
Mathematical Notes, 1992, 52:4, 995–1002

Bibliographic databases:

UDC: 513.88, 519.46
Received: 12.05.1991

Citation: S. S. Akbarov, “Structure of differential operators on a locally compact abelian group”, Mat. Zametki, 52:4 (1992), 3–14; Math. Notes, 52:4 (1992), 995–1002

Citation in format AMSBIB
\Bibitem{Akb92}
\by S.~S.~Akbarov
\paper Structure of differential operators on a locally compact abelian group
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 4
\pages 3--14
\mathnet{http://mi.mathnet.ru/mz4749}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1203946}
\zmath{https://zbmath.org/?q=an:0799.43005}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 4
\pages 995--1002
\crossref{https://doi.org/10.1007/BF01210430}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LF91500019}


Linking options:
  • http://mi.mathnet.ru/eng/mz4749
  • http://mi.mathnet.ru/eng/mz/v52/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Akbarov, “Fourier transform of invariant differential operators on a locally-compact Abelian group”, Math. Notes, 56:2 (1994), 852–855  mathnet  crossref  mathscinet  zmath  isi
    2. S. S. Akbarov, “A criterion for completeness of an analytic vector field on a locally compact Abelian group”, Russian Acad. Sci. Sb. Math., 83:2 (1995), 297–313  mathnet  crossref  mathscinet  zmath  isi
    3. S. S. Akbarov, “Smooth structure and differential operators on a locally compact group”, Izv. Math., 59:1 (1995), 1–44  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:172
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020